# SDR SWAA2024022141352

- Difficulty date: January 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AT STA. 500H AT S-26R; FRAME ATTACH FWD CLIP CRACKED AS MARKED. FWD CARGO UNDER FLOOR AT STA. 500H AT S-26R FRAME ATTACH FWD CLIP CRACKED AS MARKED.<[01] REMOVED CLIP IAW B737-8-- SRM 51-40-02;[02] LOCATED AND DRILLED CLIP PO#1080136.1 IAW B737-800 SRM 51-40-06;[03] OK TO INSTALL;[04] INSTALLED CLIP FWD CARGO FLOOR AT STA. 500H S-26R IAW DWG 143A7505 REV: -;[05] VERIFIED INSTALLATION OF CLIP;[06] VERIFIED INSTALLATION
